# SDR ASAA2023102945886

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,612 hours, 12,424 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND CONT CAB TEMPERATURE CONTROL IS EXTREMELY ERRATIC AND VERY DIFFICULT TO CONTROL FOR ENTIRE FLIGHT. GROUNDED - YES. FOUND CONTROL CABIN SENSOR DIRTY & SENSOR FILTER & CABIN SENSOR, CLEANED FILTER & REMOVED SENSOR BUILD UP FOR DUST, BOTH RH & LR PZTC BITE NO FAULT, CONTROL TEMP & FWD CABIN TEMP NORMAL FIM 21-61 TASK 861.
